Alert archive / Missouri / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 39, NWS Kansas City, MO

April 6, 2010Johnson County, Pettis County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Apr 6, 2010, 11:43 PM CDT for Johnson County, Pettis County, Missouri. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 6, 2010, 11:43 PM CDT (04:43 UTC)
Expired
Apr 7, 2010, 12:15 AM CDT
In force
32 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Johnson County, MO, Pettis County, MO

The radar

The Pleasant Hill radar (KEAX), 83 km from the middle of the area, began a volume at 04:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 6, 9:28 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 4.7 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2010-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2010-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1914 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
238 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

896 
WUUS53 KEAX 070443
SVREAX
MOC101-159-070515-
/O.NEW.KEAX.SV.W.0039.100407T0443Z-100407T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1143 PM CDT TUE APR 6 2010

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL JOHNSON COUNTY IN WEST CENTRAL MISSOURI...
  NORTHERN PETTIS COUNTY IN CENTRAL MISSOURI...

* UNTIL 1215 AM CDT

* AT 1140 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  WHITEMAN AIR FORCE BASE...AND MOVING NORTHEAST AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LA MONTE AND HUGHESVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3862 9355 3882 9358 3894 9323 3893 9315
      3876 9306 3875 9306
TIME...MOT...LOC 0443Z 247DEG 46KT 3876 9346
WIND...HAIL 60MPH 1.00IN

$$

21
3 follow-up statements
700 
WWUS53 KEAX 070451
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1151 PM CDT TUE APR 6 2010

MOC101-070501-
/O.CAN.KEAX.SV.W.0039.000000T0000Z-100407T0515Z/
JOHNSON MO-
1151 PM CDT TUE APR 6 2010

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL JOHNSON COUNTY IN
WEST CENTRAL MISSOURI IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT THE WARNED AREA.

LAT...LON 3866 9343 3885 9348 3894 9324 3893 9315
      3876 9306 3875 9306
TIME...MOT...LOC 0451Z 247DEG 46KT 3880 9334

$$

MOC159-070515-
/O.CON.KEAX.SV.W.0039.000000T0000Z-100407T0515Z/
PETTIS MO-
1151 PM CDT TUE APR 6 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
PETTIS COUNTY UNTIL 1215 AM CDT...

AT 1149 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR LA
MONTE...OR 9 MILES NORTHWEST OF SEDALIA...MOVING NORTHEAST AT 55 MPH.

LOCATIONS IMPACTED INCLUDE...
  HUGHESVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3866 9343 3885 9348 3894 9324 3893 9315
      3876 9306 3875 9306
TIME...MOT...LOC 0451Z 247DEG 46KT 3880 9334
WIND...HAIL 60MPH 1.00IN

$$

21
947 
WWUS53 KEAX 070459
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1159 PM CDT TUE APR 6 2010

MOC159-070515-
/O.CON.KEAX.SV.W.0039.000000T0000Z-100407T0515Z/
PETTIS MO-
1159 PM CDT TUE APR 6 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
PETTIS COUNTY UNTIL 1215 AM CDT...

AT 1158 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED 8 MILES SOUTHEAST OF HOUSTONIA...OR 9
MILES NORTH OF SEDALIA...MOVING NORTHEAST AT 55 MPH. PENNY SIZE HAIL
MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHEASTERN PETTIS COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3875 9306 3869 9330 3880 9331 3889 9335
      3894 9324 3893 9315 3876 9306
TIME...MOT...LOC 0459Z 247DEG 46KT 3884 9322
WIND...HAIL 60MPH 0.75IN

$$

21
611 
WWUS53 KEAX 070509
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1209 AM CDT WED APR 7 2010

MOC159-070519-
/O.EXP.KEAX.SV.W.0039.000000T0000Z-100407T0515Z/
PETTIS MO-
1209 AM CDT WED APR 7 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PETTIS COUNTY
WILL EXPIRE AT 1215 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

LAT...LON 3875 9306 3869 9330 3880 9331 3889 9335
      3894 9324 3893 9315 3876 9306
TIME...MOT...LOC 0509Z 247DEG 46KT 3889 9307

$$

21

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 6:41 PM CDT, 5 hours 2 minutes earlier.

Area forecast discussion, Apr 6, 6:41 PM CDT, 5 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
641 PM CDT TUE APR 6 2010

...UPDATED AVIATION DISCUSSION...

.UPDATE...

19Z OBJECTIVE SFC ANALYSIS DEPICTS SFC LOW ACROSS CENTRAL IOWA WITH
TRAILING COLD FRONT INTO WESTERN KS. DRYLINE EXTENDED SOUTHWARD
THROUGH NE KS AND THROUGH THE WICHITA AREA. 19Z SOUNDING FROM TOP
SHOWING STEEP LOW LEVEL LAPSE RATES UP TO H75 WITH CAPPING INVERSION JUST
BELOW H7 AND TEMP AT THIS LEVEL OF 8C. H5 MID LEVEL JET STREAK HAS
NOW NOSED INTO CENTRAL IOWA WITH RIGHT ENTRANCE REGION ENHANCING
UPWARD VERTICAL MOTION ACROSS EASTERN KANSAS ATTM. THIS IN
COMBINATION WITH COOLING MID LEVEL TEMPS HAS SUFFICIENTLY ERODED THE
CAP FOR CONVECTIVE INITIATION FROM ROUGHLY TOP SOUTHWARD TO ICT. THIS
ACTIVITY HAS RAPIDLY BECOME SEVERE WITH SEVERE CRITERIA HAIL AND WIND
ALREADY REPORTED.

AS MID LEVEL JET STREAK CONTINUES NORTHEASTWARD...EXPECT CONVECTION
TO CONTINUE TO DEVELOP NORTHEASTWARD ALONG DRYLINE AND EVENTUALLY
ALONG THE COLD FRONT AS IT POTENTIALLY OVERTAKES THE DRYLINE.
OVERALL...DEEP LAYER SHEAR IS VERY SUPPORTIVE OF STORM SCALE ROTATION
WITH 0-6KM BULK SHEAR VALUES ON THE ORDER OF 50-70KTS.
HOWEVER...OVERALL FLOW IS CURRENTLY LARGELY PARALLEL TO THE EXISTING
FRONTAL/DRYLINE POSITION LEADING TO STORM SEEDING AND LINEAR
DEVELOPMENT THUS FOR...ALTHOUGH STORMS HAVE TRIED TO BECOME MORE DISCRETE
WITH TIME AS DEEP LAYER SHEAR INFLUENCES CONVECTION. THROUGH THE NEAR
TERM...EXPECT LARGE HAIL AND DAMAGING WINDS TO BE THE PRIMARY THREAT
WITH MINIMAL MOISTURE THROUGH THE LOWER LAYERS ON 19Z TOP SOUNDING
AND STEEP LAPSE RATES THROUGHOUT. IN ADDITION...AXIS OF SUFFICIENT
CAPE OF 400-500 J/KG WITHIN THE HAIL GROWTH REGION EXISTS ALONG A
KANSAS CITY TO BETHANY LINE AND FURTHER SUPPORTS THE POTENTIAL FOR
LARGE HAIL DEVELOPMENT. GIVEN CURRENT AND EXPECTED FREEZING LEVELS
AND -20C HEIGHTS...EXPECT STORM CORES OF 50 DBZ TO ROUGHLY 32FT WILL
SUPPORT SEVERE CRITERIA HAIL. VEERED LOW LEVEL FLOW WILL NOT BE
OVERLY SUPPORTIVE OF TORNADIC DEVELOPMENT IN THE SHORT TERM...HOWEVER
2 HR PRESSURE FALLS ACROSS SOUTH CENTRAL KANSAS MAY LEAD TO WINDS
BACKING WITH TIME AS SFC WAVE RIDES NORTHEAST. THIS IS SUPPORTED BY
LATEST RUC OUTPUT...DEEPENING SFC LOW ACROSS NORTHEAST KANSAS BY 03Z.
SHOULD STORMS REMAIN DISCRETE AND WINDS ARE ABLE TO BACK
SUFFICIENTLY...A FEW ISOLATED TORNADOES WILL BE POSSIBLE.

MAIN QUESTION AT THIS TIME WILL BE WITH CONVECTIVE EVOLUTION WITH
TIME. IF SFC LOW DEEPENS ACROSS NE KS THROUGH THE EVENING...THE
POTENTIAL EXISTS FOR A LONGER DURATION WHERE DISCRETE STORMS WILL BE
POSSIBLE. ON THE OTHER HAND...IF COLD FRONT OVERTAKES THE EXISTING
LINE...MORE OF A LINEAR TRANSITION WILL LIKELY TAKE SHAPE.

DEROCHE

&&

.AVIATION...

FOR THE 00Z TAFS...DRY LINE WILL CONTINUE TO FIRE THUNDERSTORMS FOR
THE KC TERMINALS UNTIL ABOUT 02Z. A COLD FRONT WL ALSO MOVE THROUGH
ALL THE TERMINALS THIS EVENING WITH A MVFR STRATUS DECK TO DESCEND
SOUTH INTO THE TERMINALS BETWEEN 04Z-07Z. THERE IS SOME CHANCE THAT
THE CIGS WILL DROP TO IFR BRIEFLY BTWN 08Z-14Z. OTHERWISE...THE COOL
STRATUS WILL ONLY SLOWLY LIFT DURING THE DAY ON WEDNESDAY.

DB

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Apr 6, 6:08 PM CDT, 5 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
608 PM CDT TUE APR 6 2010

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-072315-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
608 PM CDT TUE APR 6 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM WATCH CONTINUES UNTIL 10PM FOR AREAS ALONG
AND SOUTH OF A GRANT CITY MISSOURI TO ATCHISON KANSAS LINE AND ALONG
AND NORTH OF A MACON MISSOURI TO BLUE MOUND KANSAS LINE. STRONG TO
SEVERE THUNDERSTORMS HAVE DEVELOPED ALONG A STRONG COLD FRONT
CURRENTLY STRETCHED FROM GRANT CITY MISSOURI TO JUST WEST OF TOPEKA
KANSAS. THE PRIMARY THREATS WITH THESE STORMS CONTINUE TO BE LARGE
HAIL AND DAMAGING WINDS GUSTS. SEVERAL WIND GUSTS OF 60-70 MPH HAVE
BEEN REPORTED ALREADY WITH THE ACTIVITY ACROSS THE KANSAS CITY METRO.
WHILE CHANCES REMAIN LOW...AN ISOLATED TORNADO CANNOT BE RULED OUT
WITH THIS ACTIVITY. THUNDERSTORMS ARE EXPECTED TO GRADUALLY MOVE EAST
WITH A CONTINUED THREAT OF LARGE HAIL AND DAMAGING WINDS THROUGH THE
EVENING HOURS. THUNDERSTORM ACTIVITY SHOULD MOVE OUT OF THE OUTLOOK
AREA DURING THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NEEDED THROUGH THE REMAINDER OF THE AFTERNOON
AND EVENING FOR AREAS WITHIN THE SEVERE THUNDERSTORM WATCH.

DEROCHE

In the hours before

Special weather statement, Apr 6, 9:05 PM CDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
905 PM CDT TUE APR 6 2010

MOZ038-044-070230-
JOHNSON-LAFAYETTE-
905 PM CDT TUE APR 6 2010

...SIGNIFICANT WEATHER ADVISORY FOR LAFAYETTE AND NORTHERN JOHNSON
COUNTIES UNTIL 930 PM CDT...

AT 901 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF OAK GROVE...MOVING EAST AT
60 MPH.

WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

PEOPLE IN JOHNSON AND LAFAYETTE COUNTIES...INCLUDING THE CITIES OF
ODESSA...MAYVIEW...HIGGINSVILLE...CORDER...CONCORDIA AND ALMA...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.

LAT...LON 3882 9407 3911 9411 3923 9359 3922 9357
      3922 9352 3923 9350 3925 9350 3925 9349
      3889 9350

CDB
Local storm report, Apr 6, 9:45 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
945 PM CDT TUE APR 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0928 PM     TSTM WND GST     3 S HALE                39.56N 93.34W
04/06/2010  M61 MPH          CARROLL            MO   TRAINED SPOTTER

&&

GAMIS
Special weather statement, Apr 6, 10:01 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1001 PM CDT TUE APR 6 2010

MOZ024-025-070345-
LINN-MACON-
1001 PM CDT TUE APR 6 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MACON AND SOUTHEASTERN
LINN COUNTIES UNTIL 1045 PM CDT...

AT 957 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MARCELINE...MOVING NORTHEAST AT 45 MPH.

WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

PEOPLE IN LINN AND MACON COUNTIES...INCLUDING THE CITIES OF
MARCELINE...BUCKLIN...ATLANTA AND LA PLATA...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3987 9230 3970 9293 3970 9298 3981 9307
      4004 9267 4004 9236 3996 9234 3996 9230
      3994 9229

CDB
Special weather statement, Apr 6, 10:07 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1007 PM CDT TUE APR 6 2010

MOZ025-032-033-039-070345-
CHARITON-MACON-RANDOLPH-SALINE-
1007 PM CDT TUE APR 6 2010

...SIGNIFICANT WEATHER ADVISORY FOR CHARITON...NORTHERN SALINE...
NORTHWESTERN RANDOLPH AND SOUTHERN MACON COUNTIES UNTIL 1045 PM
CDT...

AT 1002 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR BRUNSWICK...OR 12 MILES NORTH OF SLATER...
MOVING NORTHEAST AT 50 MPH.

WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

PEOPLE IN CHARITON...MACON...RANDOLPH AND SALINE COUNTIES...INCLUDING
THE CITIES OF BRUNSWICK...KEYTESVILLE AND SALISBURY...SHOULD MONITOR
THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3930 9317 3940 9320 3941 9317 3938 9315
      3938 9312 3942 9313 3944 9321 3950 9323
      3973 9259 3943 9243

CDB
Special weather statement, Apr 6, 11:25 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1125 PM CDT TUE APR 6 2010

KSZ057-060-070500-
LINN-MIAMI-
1125 PM CDT TUE APR 6 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LINN AND SOUTHEASTERN
MIAMI COUNTIES UNTIL MIDNIGHT CDT...

AT 1121 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF PARKER...OR 15 MILES
NORTHWEST OF MOUND CITY...MOVING EAST AT 45 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LAT...LON 3836 9507 3851 9464 3839 9462 3820 9462
      3812 9507

21
Local storm report, Apr 6, 11:33 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1133 PM CDT TUE APR 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     TSTM WND GST     5 S WARRENSBURG         38.69N 93.73W
04/06/2010  E60 MPH          JOHNSON            MO   TRAINED SPOTTER

&&

GAMIS

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 7:35 PM CDTSpecial Weather StatementEAXCaldwell, Livingston40 min
Apr 6, 8:15 PM CDTRiver Flood WarningEAXClay, Ray15 hr
Apr 6, 8:51 PM CDTSpecial Weather StatementEAXLinn24 min
Apr 6, 8:53 PM CDTSpecial Weather StatementEAXCarroll37 min
Apr 6, 9:05 PM CDTSpecial Weather StatementEAXLafayette25 min
Apr 6, 9:11 PM CDTSevere Thunderstorm WarningEAXCarroll, Lafayette, Saline34 min
Apr 6, 9:28 PM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Linn, Livingston32 min
Apr 6, 10:01 PM CDTSpecial Weather StatementEAXMacon44 min
Apr 6, 10:07 PM CDTSpecial Weather StatementEAXChariton, Randolph38 min
Apr 6, 11:07 PM CDTSevere Thunderstorm WarningEAXHenry, Johnson23 min
Apr 6, 11:27 PM CDTSevere Thunderstorm WarningEAXJohnson, Pettis18 min
Apr 7, 12:06 AM CDTSpecial Weather StatementEAXCooper24 min
Apr 7, 3:28 AM CDTRiver Flood WarningEAXCass, Henry, Johnson25 hr
Apr 7, 4:03 AM CDTRiver Flood WarningEAXCooper, Saline4 days
Apr 7, 4:21 AM CDTRiver Flood WarningEAXBates, Cass, Henry35 hr
Apr 7, 5:18 AM CDTRiver Flood WarningEAXJohnson, Pettis25 hr
Apr 7, 10:23 AM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline24 hr
Apr 7, 10:23 AM CDTRiver Flood WarningEAXCarroll, Chariton, Saline33 hr
Apr 7, 12:15 PM CDTRiver Flood WarningEAXJackson, Lafayette, Ray9 hr
Apr 7, 3:45 PM CDTSevere Thunderstorm WarningEAXClay, Platte45 min
Apr 7, 4:25 PM CDTSevere Thunderstorm WarningEAXClay, Jackson35 min
Apr 7, 4:37 PM CDTSpecial Weather StatementEAXRay23 min
Apr 7, 4:53 PM CDTRiver Flood WarningEAXRay11 hr
Apr 7, 5:03 PM CDTSpecial Weather StatementEAXCarroll27 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.